MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; SPINAL CORD STIMULATOR
Model Number 71006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
When the patient arrived at the medical facility for the explant procedure, the physician discovered that a portion of the implanted lead, as well as the lead anchor, were exposed and protruding through the skin on the patient's lower back.The patient had not previously notified medical staff or nalu personnel about the lead exposure.Primary reason for explant remains covid-related complications.There are no indications or allegations of any system or component failure.The cause of the lead exposure is unknown and it is not clear if the lead was exposed through a dehisced surgical incision or if the lead eroded through the skin at a different location.
 
Event or Problem Description
Patient was implanted with a nalu spinal cord stimulator system on (b)(6)2024.The implantable pulse generator (ipg) was placed in the lower back with the implanted lead contacts targeting the thoracic nerve in the vicinity of t8-t10.On (b)(6)2024 the patient presented to the medical facility for an explant.Per the facility, the procedure was considered urgent and was being performed due to covid-related complications.A full system explant was performed on (b)(6)2024.No nalu personnel were permitted to be present for the procedure due to patient's covid status.The explanted device was discarded by the facility.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21187578
Report Number3015425075-2025-00030
Device Sequence Number8603199
Product Code GZB
UDI-Device Identifier00812537036137
UDI-Public(01)00812537036137(11)240111(17)270111
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71006
Device Catalogue Number71006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2024
Initial Report FDA Received Date01/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown